MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-M; MONOJECT HYPODERMIC SAFETY NEEDLE 25G*5/8"

SOL-MILLENNIUM MEDICAL INC SOL-M; MONOJECT HYPODERMIC SAFETY NEEDLE 25G*5/8"
Model Number 1182558
Medical Device Problem Codes Decoupling (1145); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the results of the investigation, no abnormalities were observed in the archived samples or in the reviewed batch manufacturing records.All dimensional and functional tests (including luer lock dimensional verification and resistance to separation tests per iso 80369-7:2021) met the specified requirements.The reported complaint could not be confirmed, as all tested samples met product specifications and performed as intended.Additionally, our risk evaluation, conducted in accordance with iso 14971, indicates that the residual risk associated with this failure mode is low.No trends related to this issue have been identified during our track-and-trend analysis.
 
Event or Problem Description
Customer reported that during the injection of the varivax, towards the end of the injection volume amount, the needle separated/unscrewed itself from the syringe.The remaining volume of varivax leaked out of the syringe and was subsequently not administered to the patient.Approximately 0.1ml-0.2 ml appeared to be the amount that leaked out.Patient received majority of total volume amount.It appears that the needle and syringe did not have a good seal, despite my efforts of ensuring a sufficient seal x 2 (before drawing up the vaccine and after drawing up the vaccine), leading to the detachment of the two devices during the injection.Md notified, i discussed with dad that i felt as if the patient received the majority of the volume injection and dad agreed.

Brand Name
SOL-M
Common Device Name
MONOJECT HYPODERMIC SAFETY NEEDLE 25G*5/8"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park
longwan ,wenzhou,, zhejiang province
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key24092472
Report Number3014312726-2026-00005
Device Sequence Number10468657
Product Code FMI
UDI-Device Identifier10884521544710
UDI-Public(01)10884521544710(10)02408026
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1182558
Device Lot Number02408026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown